A remark on the stability of stationary solutions of parabolic variational inequalities. (English) Zbl 0738.49006

We generalize our former results [Math. Ann. 283, No. 2, 257-270 (1989; Zbl 0642.49006)] concerning the exponential stability of stationary solutions of semilinear parabolic variational inequalities. The usefulness of this generalization is illustrated by three examples.
Reviewer: P.Quittner


49J40 Variational inequalities
35K85 Unilateral problems for linear parabolic equations and variational inequalities with linear parabolic operators
Full Text: EuDML


[1] P. Drábek M. Kučera: Eigenvalues of inequalities of reaction-diffusion type and destabilizing effect of unilateral conditions. Czechoslovak Math. J. 36 (1986), 116-130. · Zbl 0608.35032
[2] P. Quittner: Bifurcation points and eigenvalues of inequalities of reaction-diffusion type. J. reine angew. Math, 380 (1987), 1-13. · Zbl 0617.35053
[3] P. Quittner: On the principle of linearized stability for variational inequalities. Math. Ann. 283 (1989), 257-270. · Zbl 0642.49006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.